# SDR A6WA202409058806

- Difficulty date: September 5, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 46,132 hours, 44,251 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 582
- Condition: Faulted
- Location: E/E Bay
- Part time: 48,091 hours, 44,688 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

FLAPS FAIL CAUT MESSAGE FLAPS FAILED AT 16K FT 250 KNOTS FAILED IN THE ZERO DEGREE POSITION.   AIRCRAFT REMOVED FROM SERVICE  R&R THE FECU IAW AMM 27-51-05. OPS CHECK GOOD. REMOVED PLACARD AND REMOVED FROM MEL.                                                                                                                     PN:860D100-18  SN OFF:582  SN ON:923  RAH
